# SDR AALA20111116AFW04

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 78,183 hours, 12,450 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LEFT PYLON STRUT FORWARD UPPER SPAR WEB AROUND FEEDER CABLE CUTOUT.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-020072.
